# SDR ASAA11510018

- Difficulty date: July 6, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 13,624 hours, 4,341 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAPT "FD" FLAG DISPLAYED.  CYCLED AC & DC POWER.  CAPT'S "FD" FLAG CLEARED ACCOMPLISHED DFCS BITE AUTOTEST.  SYS TEST PASSED.  REF AMM TASK 22 11 00 810 801.
